I have IgA since young and have been on enalapril. Recently got married, my doctor told me I cannot conceive because the side effect of enalapril will cause defect to the foetus. I would like to check if there is any subsitute for the medication so that I can try for a baby? Thanks
2 Jun 2012
There are similar medicines to enalapril... and they may all cause problems in pregnancy. I would see a fertility specialist and discuss options ... I'm sure just taking enalapril should not be a reason for you not to become pregnant. Some people are on medicines, which can also cause problems in the fetus. I am sure there is a way around this ... and a fertility specialist may be able to help. All the best.
- Enalapril Information for Consumers
- Enalapril Information for Healthcare Professionals (includes dosage details)
- Side Effects of Enalapril (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
1 answer • 23 Oct 2009
1 answer • 9 Oct 2010
I am using 10 mg enalapril maleate for hign blood pressure per day. Can it cause any wheight gain, as I am picking up weight daily. I am on this ...
0 answers • 8 Aug 2011
I just started taking enalapril 5mg once daily. Note that there are increased tinglings in the face esp. Is is a side effect of enalapril?
1 answer • 21 Apr 2012
Changing from Enalapril to Losartan, is there a "waiting period" before the Losartan begins to work?
My doctor just changed my daily medication (due to suspected allergy to Enalapril, which I have taken problem-free for 5 years). From: Enalapril 30 ...
1 answer • 12 Nov 2012